# SDR R61A201804210504

- Difficulty date: April 21, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,957 hours, 20,372 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631401
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING HANDLE STIFF TO MOVE. COMPLIED WITH PART IV OF SB 170-52-0058 R&R R2 ESCAPE SLIDE FLEXBALL CABLE IAW AMM 52-42-40. OPS CHECK GOOD.
